MAUDE Adverse Event Report: MAQUET SAS VOLISTA; LIGHT, SURGICAL, CEILING MOUNTED

MAQUET SAS VOLISTA; LIGHT, SURGICAL, CEILING MOUNTED
Model Number ARDVCS209029A
Medical Device Problem Codes Crack (1135); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
On 30th january, 2024 getinge became aware of an issue with one of surgical lights - volista access 600.As it was stated, two sides covers and a tab were missing.The designated complaint unit employee confirmed based on photographic evidence the two sides covers and the dust covers were not present on the device and have some missing particles.There was no injury reported, however, we decided to report the issue in abundance of caution as any parts or particles falling off into sterile field or during procedure may cause contamination in case of reoccurrence.
 
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.H3 other text : device not returned to manufacturer.
 
Additional Manufacturer Narrative
The correction of d1 brand name, d4 version of model #, d4 catalog #, d4 unique identifier (udi) #, h3a device evaluated by manufacturer, h3b device not eval provide code, h3c if other provide code - explain fields deems required.This is based on the internal evaluation.Previous d1 brand name: volista access corrected d1 brand name: volista previous d4 version of model # ard568806905 corrected d4 version of model # ardvcs209029a previous d4 catalog # ard568806905 corrected d4 catalog # none previous d4 unique identifier (udi) #: n/a corrected d4 unique identifier (udi) #: (b)(6).Previous h3a device evaluated by manufacturer: no corrected h3a device evaluated by manufacturer: yes previous h3b device not eval provide code: other corrected h3b device not eval provide code: n/a previous h3c if other provide code - explain: device not returned to manufacturer corrected h3c if other provide code - explain: n/a.Getinge became aware of an issue with one of surgical lights - volista access ii 600.As it was stated, two sides covers and a tab were missing.The designated complaint unit employee confirmed based on photographic evidence the two sides covers and the dust covers were not present on the device and have some missing particles.There was no injury reported, however, we decided to report the issue in abundance of caution as any parts or particles falling off into sterile field or during procedure may cause contamination in case of reoccurrence.Based on the information collected, it was established that when the event occurred, the surgical light did not meet its specification and in this way the device contributed to event.Provided information does not indicate if upon the event occurrence, the device was or was not being used for patient treatment or diagnosis.A root cause analysis for investigated problem was performed by subject matter experts and concluded that: according to the photographic evidence the covers involved had broken tabs and could not be assembled, that's why they were missing.The spring arm covers involved have probably been broken as a result of a collision or incorrect assembly or disassembly.The manufacturer recommends following instructions in the volista installation manual 01814, which describes how to fit the covers on the spring arm.Getinge shall continue to monitor for any further events of this nature and does not propose any further action at this time.
 
Event or Problem Description
Manufacturer's reference number (b)(4).

Brand Name
VOLISTA
Common Device Name
LIGHT, SURGICAL, CEILING MOUNTED
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key18702563
Report Number9710055-2024-00147
Device Sequence Number6195070
Product Code FSY
UDI-Device Identifier03700712420628
UDI-Public(01)03700712420628
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K130513
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 02/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberARDVCS209029A
Device Catalogue NumberARD568806905
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2024
Supplement Date Received by Manufacturer12/23/2024
Initial Report FDA Received Date02/14/2024
Supplement Report FDA Received Date12/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/21/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown